Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 149, NWS Cleveland, OH

July 26, 2025Portage County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2025, 3:19 PM EDT for Portage County, Summit County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2025, 3:19 PM EDT (19:19 UTC)
Expired
Jul 26, 2025, 3:43 PM EDT
In force
24 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 53 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

894 
WUUS51 KCLE 261919
SVRCLE
OHC133-153-262000-
/O.NEW.KCLE.SV.W.0149.250726T1919Z-250726T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
319 PM EDT Sat Jul 26 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Portage County in northeastern Ohio...
  East central Summit County in northeastern Ohio...

* Until 400 PM EDT.

* At 319 PM EDT, severe thunderstorms were located along a line
  extending from near Newton Falls to near Ravenna to near Akron,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Ravenna, Cuyahoga Falls, Kent, Barberton, Tallmadge,
  Mogadore, Stow, Brimfield, Fairlawn, Randolph, Munroe Falls,
  Edinburg, Silver Lake, Brady Lake, Sugar Bush Knolls, Wayland, and
  Montrose-Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4118 8160 4123 8100 4103 8100 4103 8158
TIME...MOT...LOC 1919Z 274DEG 15KT 4118 8108 4109 8127 4112 8160 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

15
1 follow-up statement
497 
WWUS51 KCLE 261943
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
343 PM EDT Sat Jul 26 2025

OHC133-153-261953-
/O.CAN.KCLE.SV.W.0149.000000T0000Z-250726T2000Z/
Portage OH-Summit OH-
343 PM EDT Sat Jul 26 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE AND EAST
CENTRAL SUMMIT COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4118 8160 4123 8100 4103 8100 4103 8158
TIME...MOT...LOC 1940Z 274DEG 15KT 4117 8096 4108 8115 4111 8148 

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:53 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 26, 1:53 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
153 PM EDT Sat Jul 26 2025

.SYNOPSIS...
A frontal boundary stretched across the Great Lakes today will
sag across the area on Sunday as a weak cold front. The front
will dissipate on Monday, allowing hot and humid weather to
return to start the week. A stronger cold front is expected to
cross Tuesday into Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main items of interest through tonight include timing of
continued intermittent shower and thunderstorm chances...
potential for locally heavy rain and isolated severe weather...
and warm and humid conditions driving peak heat index values
well into the 90s across most of the area this afternoon.

At the surface, a warm front stretches from just north of Toledo
to near Wooster as of 3 AM and is lifting northeast. A cold
front currently extending from the central Great Lakes towards
the middle Mississippi Valley will approach from the northwest
late tonight. Aloft, a very subtle vort max is located over
Northwest Ohio and will move east across northern counties
this morning before exiting. The next subtle shortwave is
currently nearing Lake Michigan and will pass to our north early
to mid afternoon, with influence on the local area limited by
subtle height rises aloft. A more well-defined shortwave is
lifting into IA and MO early this morning and will ride through
the southern Great Lakes this evening into tonight.

The lifting front and subtle vort max moving through early this
morning are teaming up to allow convection to blossom over
Northwest OH and western Lake Erie. This activity will drift
east through this morning, with the greatest impacts over the
lake and across our northern counties. A period of relatively
drier weather is anticipated behind this early round. There is
quite a bit of model spread/disagreement regarding not only when
and where additional convection develops this afternoon and
evening, but also involving how organized and widespread it is.
Isolated to scattered convection may start to re-develop early
to mid-afternoon as convective temperatures are reached and as
a weak shortwave passes just to the north. Confidence is not
high, though with a humid and unstable airmass in place do have
POPs ramping back up into this afternoon. Will need to watch a
lake breeze and perhaps an outflow boundary left by convection
to our west (over IN/IL) as potential triggers. The more
confident potential for convection appears to be late this
afternoon and this evening (after 4 PM) as greater forcing
associated with the more well-defined shortwave starts
approaching from the west. The general expectation is that this
will encourage more widespread and organized convection to our
west this afternoon that spreads in this evening, with potential
for isolated-scattered convection developing ahead of that. For
this main potential round of late- day/evening convection, the
uncertainty lies in how much activity occurs during the
afternoon ahead of it...which could work over the atmosphere and
lead to a drier trend in this evening's forecast. Another round
of convection is strongly suggested by hi-res models overnight
tonight into early Sunday morning as the cold front starts
approaching from the north, especially from over Lake Erie into
nearby northern Ohio and northwestern PA.

The forecast has "likely" (60-70% POP) wording at some point
this afternoon or tonight across the entire forecast area, with
some 80% "categorical" wording off of Lake Erie late tonight,
with some attempts at timing the various potential rounds of
convection described above. It will not rain all day or night by
any stretch, but much of the area will see it at some point.

Precipitable water values will be in the 1.80-2.00" range today,
with guidance suggesting an increase to 2.00-2.25"+ tonight
ahead of the approaching cold front. With skinny instability
profiles and deep warm cloud depths, convective cores will be
accompanied by impressive/torrential rain rates today and
tonight. Any localized training/repeated storms, especially over
urban or otherwise prone locations, could lead to isolated
flash flooding. May need to pay especially close attention
tonight into early Sunday with signs of a moisture rich low-
level jet feeding into any convection ahead of the approaching
cold front, and with hints that the warm waters of Lake Erie may
provide a focus into parts of Northeast OH/Northwest PA. Added
heavy rain wording to the forecast for tonight. Assuming we see
a window of heating later this morning into the afternoon,
1500-2500 J/KG of MLCAPE is expected to develop with steep low-
level lapse rates and modest to moderate DCAPE of 700-1000 J/KG.
Poor mid-level lapse rates are a limiting factor. Slightly
stronger flow aloft will support 25-30kt of effective deep-layer
shear, which supports some convective organization...
especially late this afternoon into this evening. The
environment appears conducive for isolated damaging winds. The
SPC and WPC maintain a Marginal Risk for both severe weather and
heavy rain. A locally more organized threat may play out late
this afternoon into this evening, though confidence isn't high
given potential for earlier convection to work things over. A
locally more organized heavy rain threat may persist through
tonight, especially into counties near and east of Lake Erie
from northern OH into PA, though confidence is again low.

Highs today will reach the mid to upper 80s, with some guidance
touching 90 across parts of the area (mainly interior Ohio).
Heat index values will reach well into the 90s for most, with
low potential (<30%) for isolated peak values near 100. Given
uncertainty regarding convective coverage and clouds, held off
on heat headlines. However, those with outdoor plans or without
AC will need to take precautions for the heat. Lows tonight will
again be quite mild, upper 60s to mid 70s.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
A cold front is expected to be draped from near Toledo and
across Lake Erie to start Sunday, and will sag across the area
through the afternoon. There likely will be some showers and a
few storms ongoing along the front to start the day, especially
over Lake Erie and into Northeast OH/Northwest PA. Activity will
push inland and begin increasing in coverage and organization
through the morning and into the afternoon. Everyone has
potential to see a shower or storm on Sunday, though the highest
confidence is from a Wyandot to Trumbull County line points
south and southeast, where coverage and organization is expected
to peak during the afternoon. A drying trend is expected from
north to south through the afternoon and into the evening behind
the front. Moderate to strong instability ahead of the front,
rich low-level moisture and fairly weak flow aloft will support
continued potential for locally heavy rain and isolated flash
flooding on Sunday, with modest severe potential if any stronger
cells can produce a wet microburst or two.

Highs on Sunday will range from the mid 80s to near 90, though
with slight improvement in the dew points trying to work in from
the north through the afternoon. Peak heat index values will
again push into the low to mid 90s in OH (staying <90F in much
of Northwest PA), below criteria but still hot enough to impact
those with sensitivity to heat, outdoor plans, and/or no AC.
Lows Sunday night will dip into the upper 60s/lower 70s, with
some patchy fog possible in typical lower-lying/rural areas.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
A hot start to the work-week is expected on Monday, as Sunday's
cold front dissipates and allows for another surge of hot, humid
air from the south-southwest. This won't last too long, with a
cold front crossing on Tuesday. The front will only slowly
settle to the south through Wednesday night, before stronger
high pressure builds in for Thursday and Friday.

Have low chances for showers and storms on Monday given no
nearby fronts and rising heights aloft. However, will need to
watch for a shortwave to push in from the northwest during the
afternoon or evening, which could support a round of convection.
Low chances persist through Tuesday until the cold front moves
through. The forecast now introduces a low chance for
showers/storms Wednesday into Wednesday night as the front
stalls just to our south and a shortwave rides by. Confidence in
the drier forecast increases to end the week.

Hot and humid conditions persist for Monday and into Tuesday,
before we trend towards normal and even below it during the
second half of the week. Heat headlines are possible on Monday
and Tuesday may get close as well, especially farther south.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Unsettled weather is anticipated over the next 24 hours as a
warm front continues to lift north of Lake Erie and a series of
shortwaves ripple across the local area. Multiple rounds of showers
and thunderstorms are likely through at least early Sunday
morning, although high res guidance continues to struggle with
the exact timing and placement of showers/storms through the
next 18 hours or so. Showers are beginning to develop over
inland Ohio with slightly stronger/more organized convection
moving into northwestern Ohio as of about 1730Z. Currently
thinking that this round of showers/storms will move east
across the area this afternoon into early this evening with
another round moving into the area near or shortly after 00Z
tonight. This round will likely move east into the overnight
with additional showers and perhaps a few thunderstorms possible
across NE OH/NW PA Sunday morning. Attempted to time out each
round of showers/storms for each TAF site, but amendments will
likely be needed as the situation evolves and confidence
increases.

VFR with scattered cumulus is likely outside of thunderstorms
through this evening, but there may be periods of MVFR ceilings
at KERI/KYNG this afternoon. Non-VFR conditions are likely in
any thunderstorms and moderate to heavy rain through Sunday
morning. Depending on where rain falls, there may be some patchy
fog and lower stratus late tonight into Sunday morning.

Winds will be south/southwest and under 10 knots through
tonight before becoming more westerly by Sunday afternoon.

Outlook...Non-VFR possible through Sunday in scattered showers
and thunderstorms with a frontal boundary lingering in the area.
Non-VFR possible in showers and thunderstorms Wednesday and
Wednesday night.

&&

.MARINE...
Winds will generally be variable and 10 knots or less through
early evening before shifting to the west/southwest and
increasing to 10 to 15 knots later tonight through Sunday
morning. Winds should diminish to 10 knots or less in the
western basin by Sunday afternoon, but winds and waves may
remain elevated in the eastern basin through the afternoon.
Southwest winds under 10 knots are expected late Sunday through
much of Monday before onshore flow develops and winds increase
to about 10 knots behind a cold front Tuesday into Wednesday.
Northeast winds 10 to 15 knots are expected as high pressure
begins to build into the region on Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Sullivan
NEAR TERM...Sullivan
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...15
MARINE...15
Hazardous weather outlook, Jul 26, 4:24 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
424 AM EDT Sat Jul 26 2025

LEZ061-142>149-162>169-270830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
424 AM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>019-089-PAZ001>003-270830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
424 AM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Occasional showers and thunderstorms are expected today and tonight.
There is a Marginal Risk (level 1 of 5) for severe thunderstorms,
with damaging winds the primary concern. Thunderstorms will also be
capable of producing torrential rainfall, which may lead to localized
flash flooding with training or repeated storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Peak heat index values are expected to reach the mid 90s to near 100
degrees on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ020>023-027>033-036>038-047-270830-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
424 AM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Occasional showers and thunderstorms are expected today and tonight.
There is a Marginal Risk (level 1 of 5) for severe thunderstorms,
with damaging winds the primary concern. Thunderstorms will also be
capable of producing torrential rainfall, which may lead to localized
flash flooding with training or repeated storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Occasional showers and thunderstorms remain in the forecast for
Sunday ahead of a cold front. Thunderstorms will remain capable of
producing torrential rainfall, which may lead to localized flash
flooding where training or repeated storms occur.

Peak heat index values are expected to reach the mid 90s to near 100
degrees on Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

In the hours before

Special weather statement, Jul 26, 2:38 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
238 PM EDT Sat Jul 26 2025

OHZ003-006-007-261915-
Wood OH-Ottawa OH-Lucas OH-
238 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT OTTAWA...NORTHEASTERN WOOD AND
LUCAS COUNTIES THROUGH 315 PM EDT...

At 237 PM EDT, Doppler radar was tracking a strong thunderstorm over
Toledo, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Swanton, Perrysburg, Oregon, Sylvania, Rossford, Northwood,
Whitehouse, Holland, Maumee, Ottawa Hills, Walbridge, Millbury, Clay
Center, Berkey, Harbor View, Reno Beach, Williston, and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8387 4173 8370 4173 8347 4171 8347
      4171 8345 4170 8346 4169 8344 4170 8344
      4169 8335 4171 8334 4164 8323 4162 8315
      4154 8312 4153 8388
TIME...MOT...LOC 1837Z 271DEG 30KT 4166 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Jul 26, 2:58 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
258 PM EDT Sat Jul 26 2025

OHZ020-021-261945-
Summit OH-Medina OH-
258 PM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MEDINA AND WEST
CENTRAL SUMMIT COUNTIES THROUGH 345 PM EDT...

At 258 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Akron to Chippewa Lake. These storms were
nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Wadsworth, Chippewa Lake, Norton, Fairlawn, Gloria
Glens Park, Chippewa-On-The-Lake, Briarwood Beach, Montrose-Ghent,
and Pigeon Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4106 8157 4104 8194 4114 8197 4116 8159
TIME...MOT...LOC 1858Z 270DEG 3KT 4110 8161 4109 8193

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

15

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:38 PM EDTSpecial Weather StatementCLELucas37 min
Jul 26, 2:52 PM EDTSpecial Marine WarningCLE38 min
Jul 26, 2:58 PM EDTSpecial Weather StatementCLEMedina47 min
Jul 26, 3:26 PM EDTSpecial Weather StatementCLEWayne34 min
Jul 26, 3:28 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 3:37 PM EDTAreal Flood AdvisoryCLEMedina, Portage, Summit2 hr
Jul 26, 3:39 PM EDTSpecial Weather StatementCLESummit36 min
Jul 26, 3:55 PM EDTSpecial Weather StatementCLEStark50 min
Jul 26, 4:07 PM EDTSpecial Weather StatementCLEMahoning38 min
Jul 26, 4:26 PM EDTSpecial Weather StatementCLEMahoning49 min
Jul 26, 4:28 PM EDTSpecial Weather StatementCLEMarion47 min
Jul 26, 4:31 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 4:41 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga39 min
Jul 26, 4:58 PM EDTSpecial Weather StatementCLECrawford, Wyandot32 min
Jul 26, 5:09 PM EDTSevere Thunderstorm WarningCLEAshtabula51 min
Jul 26, 5:19 PM EDTFlash Flood WarningCLECuyahoga, Geauga73 min
Jul 26, 5:27 PM EDTSpecial Weather StatementCLECrawford, Seneca48 min
Jul 26, 5:32 PM EDTSpecial Weather StatementCLEHancock43 min
Jul 26, 5:37 PM EDTSpecial Weather StatementCLEKnox38 min
Jul 26, 6:09 PM EDTSpecial Weather StatementCLEHancock, Seneca, Wyandot51 min
Jul 26, 6:58 PM EDTSpecial Weather StatementCLECrawford47 min
Jul 26, 7:04 PM EDTSevere Thunderstorm WarningCLECrawford26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.